Volume 25, Number 1
Previous Issue Next Issue

Mingzhong Wu

Commun. Math. Res., 25 (2009), pp. 1-8.

Preview Full PDF 50 861 Abstract

Shimin Chai, Yongkui Zou & Chengchun Gong

Commun. Math. Res., 25 (2009), pp. 9-18.

Preview Full PDF 53 862 Abstract

Yan Wu & Xianmin Xu

Commun. Math. Res., 25 (2009), pp. 19-29.

Preview Full PDF 53 853 Abstract

Yuecai Han & Yong Ma

Commun. Math. Res., 25 (2009), pp. 30-36.

Preview Full PDF 49 852 Abstract

Baifeng Liu, Wenzhuang Zhu & Leshun Xu

Commun. Math. Res., 25 (2009), pp. 37-52.

Preview Full PDF 50 838 Abstract

Juan Liu & Fuming Ma

Commun. Math. Res., 25 (2009), pp. 53-68.

Preview Full PDF 49 890 Abstract

Fu Zheng, Yuanhong Tao & Ronglu Li

Commun. Math. Res., 25 (2009), pp. 69-78.

Preview Full PDF 53 841 Abstract

Wanlian Yuan, Mingqing Zhai & Changhong Lü

Commun. Math. Res., 25 (2009), pp. 79-87.

Preview Full PDF 51 871 Abstract

Chunhua Jin, Jingxue Yin & Xuping Zhang

Commun. Math. Res., 25 (2009), pp. 88-96.

Preview Full PDF 44 829 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard